# SDR FDEA200903180953

- Difficulty date: March 18, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Failsafe
- Part number: A53611513
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN RT FWD PAX DOOR FAIL SAFE RING.  REPAIR PERFORMED BY REPLACEMENT OF FAILSAFE RING IAW RAS 70517390/041/2009 ISS A, APPROVED BY EA 6-5310-120177.
